assalam o alaikum..I am usong citanew inderal and xanax for last year but I dont feel well..I cant concentrate on my study.I want help..I want tgat if you describe me sometging better than that.thanks

Posted by: Ishtiaq Ahmed , 22 years

1Responses

Answers

  • User Avatar

    Dr. Ghulam Sughra

    General Physician - 6 years experience

    14 Feb, 2018

    walaikum salam,
    Well you are already taking many medications for restlessness,I would suggest you to call us on myzindagi live app for consultation and detail history regarding your condition.I am also referring you some specialist whom you can consult.
    In order to obtain further advice please call at 042 35852314. or download the app to make FREE Video Consultation. Android:http://bit.ly/2nGJDs2 iOS: http://apple.co/2oGjdeE All these services are free of cost.

    Referred Doctors

    User Avatar

    Dr. Nyla Shafiq Chaudry

    Psychiatrist , 25 years experience

    Comments

Download now to get FREE video consultation & more!